# SDR COMA0460165

- Difficulty date: February 16, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 18,784 hours, 18,763 cycles
- Engine: Lyc O360A1D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE NOTED ON LT LOWER WING ACCESS HOLE CUTOUT AT 540CB.  ALL DAMAGE REPAIRED BY BLENDING AND ROTO-PEENING IAW REO 601R-57-21-030.
